JOURNAL OF NONLINEAR SCIENCE Vol. 1 No. 1 1991

Eugeni A. Kuznetsov and Stephen R. Wiggins, editors

Published by Springer International, 1991
Condition: Used - Very good Soft cover

Sold by marvin granlund, Emeryville, CA, U.S.A.

Association Member:

Heritage Bookseller
AbeBooks member since 1996

Seller rating 5 out of 5 stars 5-star rating, Learn more about seller ratings

View this seller's items


Used - Soft cover

Condition: Used - Very good

Price:
US$ 20.50
Free shipping within U.S.A.

Quantity: 1 available

Add to basket